# SDR SWAA2014022725649

- Difficulty date: February 6, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 33,364 hours, 22,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591214485
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE LOWER SIDE PANEL CRACKED AROUND FWD SIDE OF INBD BUTE DOOR.  R & R PANEL IAW SRM & DRAWING.
